Jump to content
Acne.org
  • entries
    3
  • comments
    4
  • views
    173

About this blog

Entries in this blog

 

Day 10

Wow. To sum it up.... Day 1: food poisoning, or sick from accutane...who can really say Day 3: Worst migraine of my life. Anytime I moved I got sick. HORRIBLE. Started putting chapstick on 24/7 and aquaphor. Aquaphor my face at night. Day 5: So hot, all the time! Day 6-8: keeping up on chapstick, advil at the hint of a headache when it happens, and still SUPER hot. Day 9: HOLY dry scalp, i comb it and it bleeds! I put neosporin and aquaphor on it at night. My face is now red, all the time. At work 3 people asked if I was feeling ok and insisted I sit down for a few minutes.... Day 10: It looked like a blister on my finger, it was bubbled up dry skin on the anterior side of my finger....now 3 have peeled like that. Scalp still awful. Lips starting to peel...I still dont understand why I am hot all the time. 2 canker sores today too. I have not gotten any new acne in the last few days, however, the ones that are healing hurt extra worse. Starting to get dry on my face...as long as my scalp eventually stops falling off and I stop burning up I will be happy. Any tips on the scalp? its probably the one thing I think I could change...

dptbound44

dptbound44

08/08/2012

 

Day 3

Well, on Monday I started Accutane. I am on 60mg, once a day. After the first month my dose will be adjusted to my weight...I am not sure how that works so if anyone has a chart or conversion method they use please let me know. Monday I was horribly sick at night. I took the Accutane with dinner, which was Chinese ( a rare occurrence). 5 hours later I could not stop vomiting. I believe it was the Chinese as I was fine yesterday with my meds. Side Effects: None really. My lips are always dry, they still are but maybe only a hair worse...if it all. I am anxious to see SOMETHING happen.

dptbound44

dptbound44

08/01/2012

Last Reply:
08/02/2012

 

Getting Ready

I am about to start my Accutance journey on the 30th! Acne is something I have been battling for about 12 years. It started around puberty and then only got worse. At 14 I was diagnosed with PCOS. PCOS only makes cystic acne more awful. My derm. has told me I will be on a six month course. I want to use this time to not only transform my skin, but also my body. I was an athlete in high school. PCOS did cause me to gain some weight but I lost it by cutting out added sugars and white flour. I was already incredible active. In college I started gaining weight. I was soon diagnosed hypothyroid. Ever since then I basically have not had a normal thyroid test. I am currently on a higher dose of thyroid meds. than my mom, who had her thyroid REMOVED, is. So, I feel ugly for several reasons, I have sharp pain every month, a face that looks like its been up in space hit by meteors, and am overweight. I am a nice person though! I love to help people! I am excepted to a graduate school to study and earn my doctorate in physical therapy and I move in January to make this long awaited dream come true and I want a fresh start--and a fresh face for it! Its summer and I know sun sensitivity comes with Accutane...anytime I am sad I am not on a boat, or that I look at my face and just wanna pick it all out...I am going to replace those feelings with exercise. I reallly hope I can do this but I need support. I am ready to look how I feel...to look nice and friendly! If anyone has any support or advice I would greatly appreciate it.

dptbound44

dptbound44

07/19/2012

Last Reply:
07/20/2012

×